# SDR 2005UALA00657

- Difficulty date: July 13, 2005
- Submitted: July 19, 2005
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 29,002 hours, 7,913 cycles
- Engine: Pwa PW2037
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Inoperative
- Location: Apu Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

RETURNED TO THE FIELD AT SFO AFTER THE APU WOULD NOT START AT TOP OF CLIMB.  APU WAS REMOVED FROM AIRCRAFT AND TESTED IN APU TEST CELL.  NO FAULT FOUND WITH APU S/N 61832. PASSED ALL TEST AND RETURNED TO SERVICE.  AFTER APU REPLACEMENT, MECHANIC FOUND APU BATTERY LOW AND APU BATTERY CHARGER CIRCUIT BREAKER BROKEN.  APU BATTERY WAS REPLACED AND OPERATION CHECKED OK.
